Simulation-based estimation of dynamic models with continuous equilibrium solutions

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

This paper presents several results on consistency properties of simulation-based estimators for a general class of dynamic models with continuous laws of motion. The consistency of these estimators follows from a uniform convergence property of the model's sample paths over the vector of parameters. This convergence property is established under either contractivity or monotonicity conditions on the dynamics of the system.

Original languageEnglish (US)
Pages (from-to)465-491
Number of pages27
JournalJournal of Mathematical Economics
Volume40
Issue number3-4
DOIs
StatePublished - Jun 2004
Externally publishedYes

Keywords

  • Consistency
  • Continuous dynamical system
  • Invariant probability
  • Markov equilibrium
  • Random contraction
  • Random monotone process
  • Simulation-based estimation

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Simulation-based estimation of dynamic models with continuous equilibrium solutions'. Together they form a unique fingerprint.

Cite this